# SDR 2004UALA00691

- Difficulty date: July 16, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 31,807 hours, 11,284 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED EXT LOADS FWD L. THE EPSU FAULTED. REPLACED POWER SUPPLY. OPERATIONS CHECK NORMAL.
